# SDR ASAA12411562

- Difficulty date: May 15, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 60,731 hours, 33,277 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073101
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON L2 FELL OFF.  ACFT GROUNDED.  REPLACED EXIT LIGHT COVER, OPS NORMAL.
